MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CEA ASSAY; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN

ROCHE DIAGNOSTICS ELECSYS CEA ASSAY; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Model Number E601
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable cea elecsys result from cobas 6000 e601 module serial number (b)(4).The initial result was 0.97 ng/ml and was reported outside of the laboratory.The qc performed afterward was not acceptable.The customer recalibrated the assay and ran qc which was acceptable.The customer then repeated the sample.The repeat result was 1.54 ng/ml and was deemed correct.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined the issue was resolved by the customer recalibrating the assay.

Brand Name
ELECSYS CEA ASSAY
Common Device Name
SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16004402
Report Number1823260-2022-04077
Device Sequence Number14111826
Product Code DHX
UDI-Device Identifier04015630938919
UDI-Public04015630938919
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberE601
Device Catalogue Number04491777160
Device Lot Number62773601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale